# SDR UALA2012113006880

- Difficulty date: November 30, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 84,760 hours, 13,503 cycles
- Engine: Pwa PW4060
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMP INOPERATIVE.  REPLACED TEMP SENSOR PER MM, OPS NORMAL.
